# SDR F3LA2010071400468

- Difficulty date: June 27, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D532313222000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL IS CORRODED.  REMOVED AND REPLACED FORWARD CARGO DOOR SILL REFERENCE EA A0-53R-31817 REVISION A PAGES 1 THRU 5.
